# SDR CALA2025011001860

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 73,965 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 FAILED CAPACITY CHECK.  EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1674 IAW 737 AMM TASK 33-51-06-960-805. OPS CHECKS GOOD.
